Membership

Donate to Advance Research and Education
With your help, the American Neuromuscular Foundation can fund research that will improve the lives of patients with neuromuscular diseases.


 
Cover-Bonnie-rgb.jpg
 
AANEM Connect
AANEM Connect | NCS side effects View modes: 
Carol Santiago - 12/19/2020 11:30:33 AM
   
NCS side effects
Hi,

Is swelling and blisters can be a side-effect after NCS?
I did NCS of both lower limbs to my 68 y/o woman lasts Wednesday, possibly poly neuropathy. She didn't complain of any untowards pain during the test. 
Today, Saturday the patient came back and she had right foot swelling and blisters. Are these a side effects of NCS?
Blisters location are not on the stimulation site.

Thank You, and stay safe


There are 4 responses to this thread.

In order to comment on posts and view posts in their entirety, please login with your AANEM member account information.


By using the AANEM Connect forum, you hereby agree to the Terms of Use.

View our general instructions for using AANEM Connect.

If you have questions about the Terms of Use or AANEM Connect, contact the AANEM at 507.288.0100 or communications@aanem.org

Advertisement

ABEM

Advertisement

Donate

Advertisement

SAE